# SDR 2008FA0000335

- Difficulty date: April 18, 2008
- Submitted: July 1, 2008
- Operation: General aviation
- Aircraft: N873AN
- Make and model: Beech 58
- Aircraft serial: TH1680
- Engine: Cont IO550C
- Propeller: Mcauly 3AF32C512
- System (JASC): 2140 · Heating System
- Part: Tube
- Part number: 88D7015EL
- Condition: Cracked
- Location: Heater
- Part time: 453 hours
- Component: Heater
- Component part number: FR81D943EL
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING A PRESSURE DECAY TEST IAW AD2004-21-05, THE COMBUSTION TUBE WOULD NOT AINTAIN PRESSURE AND AIR LEAKING WAS NOTED. INVESTIGATION FOUND A .75 INCH LONG CRACK IN THE AFT END OF THE COMBUSTION TUBE NEAR THE RADIUS. CRACK MAY HAVE BEEN CAUSED BY STRESS INDUCED WHILE FORMING  THE END CAP ALONG WITH NORMAL HEATING AND COOLING OF THE HEATER. HEATER HAD 98 HOURS SINCE LANST PRESSURE TEST. A FACTORY REBUILT UNIT WAS INSTALLED AND AIRCRFAT RETURNED TO SERVICE.
